An extension of Panjer's recursion


Hess, Klaus Th. ; Liewald, Anett ; Schmidt, Klaus D.


DOI: https://doi.org/10.2143/AST.32.2.1030
URL: https://www.casact.org/library/astin/vol32no2/283....
Additional URL: https://www.researchgate.net/publication/251760336...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: ASTIN Bulletin : The Journal of the International Actuarial Association
Volume: 32
Issue number: 2
Page range: 283-297
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0515-0361 , 1783-1350
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Hess, Klaus Th. ; Liewald, Anett ; Schmidt, Klaus D. (2002) An extension of Panjer's recursion. ASTIN Bulletin : The Journal of the International Actuarial Association Cambridge 32 2 283-297 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item